taking celaxa ,tradsone, lamictal at nite., i read ,bath, still no sleep. help
I am 42 years old and also manic depressive and take my lamictal in the mornings and many other meds, and also suffer from insomnia.- I am more manic than depressive.
Celexa and lamictal cause insomnia and they are considred to be less serious side effects.
I take it you are referring to trazadone, I hope I am correct as no other medications by that name exist. A serious side effect is trouble sleeping, you must contact your doctor ASAP.-
So you are experiencing all of the side effects of your medications, definitely
not very healthy for you.-
My combo which works for me and may not work for you as not all organisms react in the same way and I am very tolerant.- I would suggest you speak to your doctor , he or she knows your past history and can obviously get you on the right medication, I am sure of that, this is a miss and trial as you now with medications.-
Having said that I take P.M._ They all are " supposed" to help me sleep ,but i only sleep 3 hours.-This has been for 2 years now and have tired almost every combination.
seroquel 300mg second generation antispychotic
abilify 15mg " "
tegretol 400mg / mood stabilizer
klonopin 4mg /benzodiazepine
I am sorry you suffer from the same nightmare I do.
I hope I have been of help to you.-
All the best,
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2011 • 2 answers
Posted 15 Oct 2013 • 2 answers
Posted 19 Dec 2014 • 4 answers
Posted 28 Aug 2015 • 1 answer
Posted 25 Jun 2016 • 1 answer